Vol. 11, No. 3, 1961

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Oscillation criteria for third-order linear differential equations

Maurice Hanan

Vol. 11 (1961), No. 3, 919–944
Mathematical Subject Classification
Primary: 34.42
Milestones
Received: 11 July 1960
Published: 1 September 1961
Authors
Maurice Hanan